# SDR ASAA2014012512483

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,772 hours, 8,325 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 8680
- Condition: Low Pressure
- Location: Nr 2
- Part time: 34,413 hours, 10,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE READS 14-17 PSI DURING CLIMB, AT FL380 READ 18-20 PSI.  ACFT GROUNDED.  ACCOMPLISHED HEALTH CHECK OF NR 2 ENGINE.  REPLACED HIGH STAGE VALVE, PRECOOLER VALVE NO OTHER FAULTS NOTED.  ACCOMPLISHED ENGINE RUN AND CROSSOVER TEST.  NO OTHER FAULTS NOTED, REF MM 36-11-00 AND TASK CARD NG-36WC-00001.
